# SDR SWAA022961

- Difficulty date: December 17, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 52,988 hours, 46,484 cycles
- Engine: Ge CFM56*
- Engine time: 18,506 hours, 15,723 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3321A1000
- Part serial: 858519
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, NR 1 ENGINE SURGED TO 107 PERCENT N1 AND NR 1 EGT RED LIGHT ILLUMINATED, NR 1 PMC INOP AND ALSO ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
